Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 4, 2014, 11:49 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 11:49 PM MDT (05:49 UTC)
- Expired
- Jun 5, 2014, 3:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 3163 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
548
WGUS53 KGLD 050549
FFWGLD
COC017-063-050900-
/O.NEW.KGLD.FF.W.0004.140605T0549Z-140605T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1149 PM MDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
SOUTHERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 300 AM MDT
* AT 1148 PM MDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 2
INCHES OF RAIN FELL 10 MILES NORTH OF WILD HORSE IN 15 MINUTES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AROYA...BETHUNE...CHEYENNE WELLS...FIRSTVIEW...FLAGLER...SEIBERT...
STRATTON...VONA AND WILD HORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA OVER A VERY SHORT AMOUNT OF TIME.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3931 10316 3933 10250 3925 10220 3877 10220
3881 10317
$$
HUSTED2 follow-up statements
665
WGUS73 KGLD 050728
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
128 AM MDT THU JUN 5 2014
COC017-063-050900-
/O.CON.KGLD.FF.W.0004.000000T0000Z-140605T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE CO-KIT CARSON CO-
128 AM MDT THU JUN 5 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN KIT CARSON AND
NORTHERN CHEYENNE COUNTIES UNTIL 300 AM MDT...
AT 128 AM MDT...WEATHER SPOTTERS REPORTED THUNDERSTORMS WITH VERY
HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATED 2 TO
3 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA. EARLIER RAINFALL
REPORTS INDICATED MOST OF THIS RAIN FELL OVER 15-30 MINUTES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AROYA...BETHUNE...CHEYENNE WELLS...FIRSTVIEW...FLAGLER...SEIBERT...
STRATTON...VONA AND WILD HORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3931 10316 3933 10250 3925 10220 3877 10220
3881 10317
$$
HUSTED370
WGUS73 KGLD 050857
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
257 AM MDT THU JUN 5 2014
COC017-063-050912-
/O.EXP.KGLD.FF.W.0004.000000T0000Z-140605T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE CO-KIT CARSON CO-
257 AM MDT THU JUN 5 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN KIT CARSON
AND NORTHERN CHEYENNE COUNTIES WILL BE ALLOWED TO EXPIRE AT 300 AM
MDT/400 AM CDT/...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3931 10316 3933 10250 3925 10220 3877 10220
3881 10317
$$
HUSTEDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 11:24 PM MDT, 25 minutes earlier.
Area forecast discussion, Jun 4, 11:24 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1124 PM MDT WED JUN 4 2014 .UPDATE... ISSUED AT 1120 PM MDT WED JUN 4 2014 UPGRADED TO A TORNADO WATCH IN SOUTHWESTERN AREAS AS SUPERCELL IN EAST CENTRAL COLORADO CONTINUES TO MOVE EAST SOUTHEAST OVER THE NEXT FEW HOURS. RIGHT MOVER MOTIONS WOULD TAKE IT SOUTH OF INTERSTATE 70 IN KANSAS OVERNIGHT. OTHER ELEVATED STORMS NORTH OF INTERSTATE 70 COULD PRODUCE LARGE HAIL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL UPPER FLOW MOVES EAST OF THE ROCKIES AND ACROSS THE NORTHERN HIGH PLAINS AND THEN NORTHERN SECTIONS OF THE CENTRAL HIGH PLAINS REGION TONIGHT. SOME CONVECTIVE FEEDBACK FEATURES ARE SHOWING UP IN ADVANCE OF THE UPPER TROUGH ACROSS THE NORTHWEST TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 00Z-06Z THIS EVENING...WHICH MATCHES UP REASONABLY WELL WITH THE HIGHER QPF FIELDS DEPICTED ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA OVERNIGHT. EXTENDING FROM SOUTH CENTRAL KANSAS TO EASTERN NEW MEXICO THERE IS A NEARLY STATIONARY BOUNDARY THAT REMAINS IN PLACE THROUGH THE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES OFF TO THE EAST AND THE SURFACE LOW REMAINS GENERALLY IN PLACE OVER EASTERN NEW MEXICO. A PORTION OF THE SURFACE LOW EXTENDS NORTHWARDS AS A WEAK INVERTED TROUGH/LEE TROUGH. AN AREA OF THUNDERSTORMS IS EXPECTED TO FIRE ALONG AND NORTH OF THE BOUNDARY BY 06Z...WITH THE POSSIBILITY OF SOME STORM REACHING ACROSS THE SOUTH AND SOUTHEAST PORTION OF THE FORECAST AREA. ADDITIONAL STORMS MAY ALSO DEVELOP IN THE CONVERGENCE ZONE ALONG THE LEE SURFACE TROUGH/INVERTED TROUGH OVER EASTERN COLORADO. IF THAT HAPPENS...THE STORMS ACROSS THE NORTH MAY EVENTUALLY PHASE IN WITH THE STORMS ACROSS THE SOUTH AS WINDS TURN EAST/SOUTHEAST OVERNIGHT WITH AN INCREASING LOW LEVEL JET WITH LOCALIZED INTENSIFICATION OF STORMS BETWEEN 05-09Z AND ADDITIONAL DEVELOPMENT ALONG OUTFLOW BOUNDARIES WHICH WILL BE FOLLOWED AFTER 09Z BY MORE WIDESPREAD RAIN SHOWERS AND ISOLATED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE AS THE SWATH OF STORMS MOVE ACROSS THE AREA. CURRENT FEELING BEST CHANCE WILL BE ACROSS THE FAR SOUTHEAST REACHES OF THE FORECAST AREA. WITH PRECIPITATION EXPECTED ACROSS MUCH OF THE FORECAST AREA WITH EARLY MORNING RH VALUES NEARING SATURATION...COULD SEE SOME AREAS OF FOG BETWEEN 09-13Z IN THE WAKE OF THE STORMS ACROSS THE CENTRAL PORTIONS OF THE FORECAST AREA. CONFIDENCE IS NOT HIGH ON THIS...SO HAVE LEFT IT OUT FOR NOW. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 UPPER FLOW WILL BE WESTERLY FROM THURSDAY NIGHT THROUGH SATURDAY. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT. A COLD FRONT WILL MOVE INTO THE AREA SATURDAY MORNING WITH ANOTHER SURGE OF HIGH PRESSURE FOLLOWING. THE NAM BRINGS SEVERAL SHORTWAVES THROUGH THE FLOW AND ACROSS THE FA FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SATURDAY DOES NOT APPEAR TO HAVE ANY SHORTWAVE ENERGY. THERE IS 1000-2000 J/KG OF CAPE AVAILABLE EACH DAY. WIND SHEAR OF 35 TO 45KTS SHOULD SUPPORT SEVERE THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. PLAN TO TIE HIGHER POPS NEAR THE FRONT FOR THURSDAY NIGHT. 30-40 PERCENT POPS WILL BE OVER THE SOUTHWEST FA NEAR THE FRONT WITH SLIGHT CHANCE POPS IN THE NORTHEAST. PLAN TO KEEP POPS AT SLIGHT SLIGHT CHANCE FRIDAY MORNING AND THEN INCREASE THEM TO HIGHER CHANCE POPS IN THE AFTERNOON WHEN THE SHORTWAVE MOVES INTO THE AREA AND THE WARM FRONT MOVES BACK NORTH ACROSS THE FA. LIKELY POPS LOOK GOOD FOR FRIDAY NIGHT WHEN THERE IS GOOD MOISTURE AND DYNAMICS. CHANCES WILL START TO DECREASE FROM WEST TO EAST AFTER MIDNIGHT FRIDAY NIGHT AS THE SHORTWAVE MOVES EAST. SATURDAY WILL START WITH CHANCE POPS IN THE EAST WITH THE EXITING SHORTWAVE DECREASING TO SLIGHT CHANCE POPS IN THE SOUTHWEST. LOW CHANCE POPS WILL BE PLACED NORTH OF THE FRONT SATURDAY AFTERNOON WITH HIGHER CHANCE POPS NEAR THE FRONT IN THE SOUTHEAST ZONES. MIN TEMPERATURES WILL REMAIN IN THE UPPER 50S/LOWER 60S THURSDAY NIGHT AND FRIDAY NIGHTS. MAX TEMPERATURES FRIDAY WILL BE IN THE UPPER 70S. MAX TEMPERATURES SATURDAY WILL BE COOLER BEHIND THE FRONT WITH READINGS IN THE LOWER TO MID 70S. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)... WESTERLY FLOW WILL CONTINUE THROUGH THIS PART OF THE FORECAST AS WELL. SURFACE HIGH PRESSURE WILL CONTINUE THROUGH MONDAY. A SURFACE TROUGH WILL MOVE INTO EASTERN COLORADO TUESDAY AND THEN MOVE SOUTH OF THE AREA WEDNESDAY. NUMEROUS SHORTWAVES WILL PROVIDE THE FORCING FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. MAX TEMPERATURES WILL WARM FROM THE LOWER 70S TO THE MID 80S BY WEDNESDAY. MIN TEMPERATURES WILL VARY IN THE 50S WITH SOME LOWER 60S IN THE EAST BY TUESDAY NIGHT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1120 PM MDT WED JUN 4 2014 MOIST LOW LEVEL UPSLOPE WINDS WILL RESULT IN LOWERING CEILINGS OVERNIGHT AND THROUGH THE MORNING AND POSSIBLY EARLY AFTERNOON HOURS ON THURSDAY. THUNDERSTORMS OVERNIGHT COULD IMPACT EITHER KGLD OR KMCK WITH IFR CONDITIONS AND GUSTY WINDS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...LOCKHART LONG TERM...FS AVIATION...024
Hazardous weather outlook, Jun 4, 3:06 PM MDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT WED JUN 4 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 306 PM MDT WED JUN 4 2014 /406 PM CDT WED JUN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS FAR EASTERN COLORADO AFTER 5 PM. THESE STORMS WILL MOVE EAST ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS OVERNIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY INTO SATURDAY NIGHT...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. MORE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TRI STATE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 4, 8:27 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT WED JUN 4 2014
COZ091-050300-
KIT CARSON COUNTY-
827 PM MDT WED JUN 4 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 17 MILES NORTHWEST OF ARRIBA...OR 26 MILES
NORTHWEST OF FLAGLER...MOVING EAST AT 30 MPH.
BASEBALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
WITH THIS STORM.
PEOPLE IN NORTHWESTERN KIT CARSON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 3956 10316 3957 10315 3958 10290 3957 10282
3955 10282 3920 10284 3919 10316 3944 10316
TIME...MOT...LOC 0227Z 285DEG 28KT 3945 10351
HUSTED/JJMSpecial weather statement, Jun 4, 10:17 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1017 PM MDT WED JUN 4 2014 COZ091-KSZ013-050445- KIT CARSON COUNTY-SHERMAN- 1017 PM MDT WED JUN 4 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND SHERMAN COUNTY IN NORTHWEST KANSAS... AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG WINDS ASSOCIATED WITH AN AREA OF SHOWERS AND WEAKENING THUNDERSTORMS...MOVING EAST AT 35 MPH. WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ARE ALSO POSSIBLE. THIS INCLUDES INTERSTATE 70 BETWEEN BURLINGTON AND GOODLAND. && LAT...LON 3946 10176 3915 10175 3915 10228 3947 10227 TIME...MOT...LOC 0415Z 270DEG 31KT 3928 10213 024
Local storm report, Jun 4, 10:26 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1026 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND GST 1 SW BURLINGTON 39.30N 102.29W
06/04/2014 E60 MPH KIT CARSON CO STORM CHASER
BLOWING DUST AND LOCAL POWER OUTAGE ALSO REPORTED
&&
024Special weather statement, Jun 4, 10:43 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1043 PM MDT WED JUN 4 2014
COZ091-092-050500-
CHEYENNE COUNTY-KIT CARSON COUNTY-
1043 PM MDT WED JUN 4 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADO 11 MILES SOUTHWEST OF ARRIBA...OR 20
MILES SOUTHWEST OF FLAGLER...MOVING SOUTHEAST AT 35 MPH.
BASEBALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
IN ADDITION THE TORNADO.
PEOPLE IN NORTHWESTERN CHEYENNE AND SOUTHWESTERN KIT CARSON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING
MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK
SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 3930 10316 3931 10315 3930 10288 3913 10289
3913 10288 3912 10289 3904 10288 3896 10289
3895 10289 3894 10289 3893 10289 3884 10290
3885 10317
TIME...MOT...LOC 0443Z 302DEG 30KT 3915 10339
HUSTEDLocal storm report, Jun 4, 11:45 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1145 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 10 N WILD HORSE 38.96N 103.00W
06/04/2014 E1.00 INCH CHEYENNE CO BROADCAST MEDIA
GUSTS OVER 60MPH AND 2 INCHES OF RAIN WITHIN 15 MINUTES.
TIME ESTIMATED FROM RADAR.
&&
JJMThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:27 PM MDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| Jun 4, 8:39 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 46 min |
| Jun 4, 10:43 PM MDT | Special Weather Statement | GLD | Lincoln | 17 min |
| Jun 4, 10:54 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 36 min |
| Jun 4, 11:23 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 37 min |
| Jun 4, 11:58 PM MDT | Tornado Warning | GLD | Cheyenne | 47 min |
| Jun 5, 12:04 AM MDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Jun 5, 12:26 AM MDT | Special Weather Statement | GLD | Kit Carson | 19 min |
| Jun 5, 12:37 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 53 min |
| Jun 5, 12:45 AM MDT | Tornado Warning | GLD | Cheyenne | 30 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.